It's that ok to drink lemon cucumber and mint water while taking potassium extended release
The whole tablet of potassium citrate is coming out on my poops?
Question posted by Precy60 on 5 June 2015
Last updated on 5 June 2015 by kaismama
Its probably the covering of the pill, the medicine absorbs through the coating. If you had a fairly rapid pass through your intestines the covering doesn't always absorb.
See your Dr to check kidney function. If you are Coeliac or suffer from malabsorbtion then it makes sense for a sustained release Tablet to pass through your system, but I'm stumped on what to do, unless your body has absorbed all the potassium it requires. I don't personally know of any specific interaction regarding the Lemon Cucumber and Mint water.
- Potassium Citrate uses and safety info
- Potassium Citrate information for Healthcare Professionals (includes dosage details)
- Side effects of Potassium Citrate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.